# SDR 2018FA0000402

- Difficulty date: September 29, 2018
- Submitted: October 3, 2018
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26303
- System (JASC): 3251 · Steering Unit
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND NOSE GEAR STOP WORKING (STEERING) DURING TURN AT END OF RUNWAY 13 BEFORE TAKE OFF. CORRECTIVE ACTION: HAS BEEN ADJUSTED NOSE WHEEL STEERING CABLE IAW AMM 32-51-00.
